# SDR ABXA9800741

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 59148657
- Condition: Cracked
- Location: Press Panel
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ANGLE ON FORWARD SIDE OF PRESSURE PANEL CRACKED.  REPLACED ANGLE ON FORWARD SIDE OF PRESSURE PANEL IAW DC9 SRM 51-30-2 AND 51-30-5.
